# SDR 2011F00019

- Difficulty date: January 16, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N918BG
- Make and model: Gulstm G1159A
- Aircraft serial: 300
- Aircraft time: 12,934 hours, 6,500 cycles
- Engine: Rroyce SPEY5118
- Engine time: 12,369 hours, 6,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MK5118
- Part serial: 11046
- Condition: Flamed Out
- Location: Nr 2
- Part time: 12,369 hours, 6,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT FL 430,  ENCOUNTERED MODERATED MOUNTAIN WAVE WITH AIRSPEED FLUXUATION OF MACH .80 TO .72.  AT THIS TIME WE HAD THE NR 2 ENGINE FLAMEOUT.  PERFORMED NORMAL DESCENT TO AIRSTART ENVELOPE, COMPLIED WITH AIRSTART CHECKLIST, NO DEFECTS NOTED, CONTINUED TO DESTINATION.
